MathSciNet Relay Station
MathSciNet bibliographic data
MR234355 (38 #2672) 52.40
Gasser, Theo; Hersch, Joseph Über Eigenfrequenzen einer mehrfach zusammenhängenden Membran: Erweiterung von isoperimetrischen Sätzen von Pólya und Szegö. (German) Z. Angew. Math. Phys. 19 1968 672–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement